Show simple item record

dc.contributor.authorAgarwal, Ravi P
dc.contributor.authorGrace, Said R
dc.contributor.authorO'Regan, Donal
dc.date.accessioned2018-08-24T08:23:45Z
dc.date.available2018-08-24T08:23:45Z
dc.date.issued2001-10-01
dc.identifier.citationAgarwal, Ravi P; Grace, Said R; O'Regan, Donal (2001). Oscillation criteria for certain nth order differential equations with deviating arguments. Journal of Mathematical Analysis and Applications 262 (2), 601-622
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/10379/8739
dc.publisherElsevier BV
dc.relation.ispartofJournal of Mathematical Analysis and Applications
dc.subjectoscillation
dc.subjectnonoscillation
dc.subjectcomparison
dc.subjectfunctional differential equation
dc.subjecttheorems
dc.subjectbehavior
dc.titleOscillation criteria for certain nth order differential equations with deviating arguments
dc.typeArticle
dc.identifier.doi10.1006/jmaa.2001.7571
dc.local.publishedsourcehttps://doi.org/10.1006/jmaa.2001.7571
nui.item.downloads0


Files in this item

This item appears in the following Collection(s)

Show simple item record